Alert archive / Indiana / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 39, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 19, 2025, 8:28 PM EDT for Dubois County, Orange County, Washington County, Indiana. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2025, 8:28 PM EDT (00:28 UTC)
- Expired
- Mar 19, 2025, 9:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dubois County, IN, Orange County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 86 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 4:19 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1732 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
338
WUUS53 KLMK 200028
SVRLMK
INC037-117-175-200115-
/O.NEW.KLMK.SV.W.0039.250320T0028Z-250320T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
828 PM EDT Wed Mar 19 2025
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
East central Dubois County in south central Indiana...
Orange County in south central Indiana...
Northwestern Washington County in south central Indiana...
* Until 915 PM EDT.
* At 828 PM EDT, severe thunderstorms were located along a line
extending from 7 miles north of Paoli to 9 miles northeast of Santa
Claus, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Salem, Paoli, Orleans, French Lick, Stampers Creek, Orangeville,
Campbellsburg, West Baden Springs, Livonia, and Saltillo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Damaging wind, and continuous cloud to ground lightning are
occurring with these storms. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
A Tornado Watch remains in effect until midnight EDT for south
central Indiana.
&&
LAT...LON 3876 8603 3877 8602 3876 8601 3877 8598
3875 8598 3876 8596 3876 8595 3860 8603
3837 8674 3869 8662 3869 8631 3873 8631
3874 8629 3877 8628 3878 8620 3878 8619
3876 8614 3877 8610 3878 8610 3878 8609
TIME...MOT...LOC 0028Z 246DEG 40KT 3866 8649 3817 8677
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BJS2 follow-up statements
991
WWUS53 KLMK 200047
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
847 PM EDT Wed Mar 19 2025
INC037-200057-
/O.CAN.KLMK.SV.W.0039.000000T0000Z-250320T0115Z/
Dubois IN-
847 PM EDT Wed Mar 19 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DUBOIS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight EDT for south
central Indiana.
&&
LAT...LON 3876 8603 3877 8602 3876 8601 3877 8598
3875 8598 3876 8596 3876 8595 3860 8603
3844 8654 3869 8643 3869 8631 3873 8631
3874 8629 3877 8628 3878 8620 3878 8619
3876 8614 3877 8610 3878 8610 3878 8609
TIME...MOT...LOC 0047Z 246DEG 40KT 3874 8626 3825 8654
$$
INC117-175-200115-
/O.CON.KLMK.SV.W.0039.000000T0000Z-250320T0115Z/
Orange IN-Washington IN-
847 PM EDT Wed Mar 19 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR EASTERN ORANGE AND NORTHWESTERN WASHINGTON COUNTIES...
At 847 PM EDT, severe thunderstorms were located along a line
extending from 12 miles northwest of Salem to 7 miles southwest of
English, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Salem, Paoli, Orleans, Stampers Creek, Campbellsburg, Livonia,
Saltillo, Smedley, Prowsville, and Chambersburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight EDT for south
central Indiana.
&&
LAT...LON 3876 8603 3877 8602 3876 8601 3877 8598
3875 8598 3876 8596 3876 8595 3860 8603
3844 8654 3869 8643 3869 8631 3873 8631
3874 8629 3877 8628 3878 8620 3878 8619
3876 8614 3877 8610 3878 8610 3878 8609
TIME...MOT...LOC 0047Z 246DEG 40KT 3874 8626 3825 8654
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BJS258
WWUS53 KLMK 200116
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
916 PM EDT Wed Mar 19 2025
INC117-175-200126-
/O.EXP.KLMK.SV.W.0039.000000T0000Z-250320T0115Z/
Orange IN-Washington IN-
916 PM EDT Wed Mar 19 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ORANGE AND
NORTHWESTERN WASHINGTON COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been allowed to expire. A new Severe Thunderstorm Warning has
replaced this warning.
A Tornado Watch remains in effect until midnight EDT for south
central Indiana.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.
&&
LAT...LON 3876 8603 3877 8602 3876 8601 3877 8598
3875 8598 3876 8596 3876 8595 3860 8603
3844 8654 3869 8643 3869 8631 3873 8631
3874 8629 3877 8628 3878 8620 3878 8619
3876 8614 3877 8610 3878 8610 3878 8609
TIME...MOT...LOC 0116Z 246DEG 40KT 3886 8591 3837 8619
$$
BJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 7:38 PM EDT, 50 minutes earlier. Its key messages:
- * Breezy conditions continue this afternoon through tomorrow, with isolated 40+ mph gusts possible this evening. * A line of showers and thunderstorms will move across the area late this afternoon through the evening. Some thunderstorms will be strong or severe, with damaging wind gusts being the primary severe hazards. Spin-up tornadoes are also possible, mainly west of I-65. * Cold and dreary weather is expected on Thursday, with light rain, possibly mixing with snow, expected. * Mainly dry Friday and Saturday, with widespread moderate rainfall possible on Sunday.
Area forecast discussion, Mar 19, 7:38 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
738 PM EDT Wed Mar 19 2025
...Updated Aviation Discussion...
.KEY MESSAGES...
* Breezy conditions continue this afternoon through tomorrow, with
isolated 40+ mph gusts possible this evening.
* A line of showers and thunderstorms will move across the area late
this afternoon through the evening. Some thunderstorms will be
strong or severe, with damaging wind gusts being the primary
severe hazards. Spin-up tornadoes are also possible, mainly west
of I-65.
* Cold and dreary weather is expected on Thursday, with light rain,
possibly mixing with snow, expected.
* Mainly dry Friday and Saturday, with widespread moderate rainfall
possible on Sunday.
&&
.UPDATE...
Issued at 738 PM EDT Wed Mar 19 2025
After collaboration with SPC, have extended Tornado Watch #58 to
include Henry, Trimble, and Jefferson, IN. Current radar shows a NE-
SW oriented line of storms moving into Dubois County, IN with the
line intensifying south to the TN border. SPC Mesoanalysis continues
to show meager SBCAPE on the order of 500 J/kg, but a 60kt LLJ will
soon move over the region. As a result, sufficient deep layer shear
will continue the threat for organized storm potential over the next
couple of hours. All storm hazards remain possible, with severe
gusts and spin up tornadoes as the main threats.
Issued at 432 PM EDT Wed Mar 19 2025
Tornado Watch #58 has been issued for areas along and west of I-65
until Midnight EDT tonight. Strong to severe storms have initiated
upstream over the mid Mississippi River Valley, and will steadily
push eastward through the late afternoon and early evening ahead of
a vigorous upper trough axis and approaching cold front. We are
seeing some clearing of clouds ahead of shower and storm arrival,
which will allow for modest destabilization amid meager dew point
recovery (dew points in the 50s). We should be able to realize a
narrow corridor of surface based or near-surface based instability
through the evening hours, at least until storms get around the I-65
corridor. Shear profiles are quite strong thanks to a 50-60 knot low
level jet, and intense exit region of the mid/upper level jet. There
is some question as to whether we'll be able to realize the low
level SRH given some weak near-surface stability noted on forecast
soundings. Nevertheless, do think all severe modes are in play given
the parameters, and the Tornado Watch looks good at the moment. Once
storms get east of I-65, expect weakening and mainly a gusty wind
threat thereafter.
&&
.SHORT TERM /THROUGH THURSDAY/...
Issued at 325 PM EDT Wed Mar 19 2025
Afternoon satellite imagery shows a classic comma-shaped pattern as
a wrapped-up low pressure system currently sits over eastern KS and
western MO. The "tail" of the comma currently resides over central
KY and southern IN as leading moisture advection has brought
increased cloud cover through much of the region. This moisture
advection has steadily worked its way down to the surface as most
area Td obs are now in the upper 40s and low-to-mid 50s, up nearly
20 degrees from this morning. While the 850 mb jet has weakened
somewhat since this morning, windy conditions continue across the
area this afternoon, with widespread 25-35 mph gusts and isolated
40+ mph gusts. Plan to keep the wind advisory going at this time as
another pocket of stronger 925-850 mb winds will move across the
area later this afternoon, though the advisory may be cancelled
early if winds really diminish after sunset.
For the strong to severe storm potential this afternoon and evening,
we're currently watching nascent convection along the MO/IL border
which is firing just ahead of the sfc cold front/dry line. Ahead of
this convection, a very narrow strip of higher sfc dewpoints
(generally mid-to-high 50s) has resulted in a plume of 200-500 J/kg
SBCAPE, which isn't all that impressive for this time of year.
However, the wind field is very strong, with a 100+ kt 500 mb jet
nosing across the Mississippi River and into the Ohio Valley this
afternoon and evening. Deep-layer of shear of 50+ kt will create a
high-shear, low-CAPE parameter space across the region, with the
main uncertainty being whether the "low CAPE" will be sufficient to
sustain convection capable of producing severe hazards.
Hi-res progs and current radar trends suggest convection should
initially be discrete as it moves across the Wabash Valley into SW
IN between 21-00Z this evening. Any low-topped supercells which can
remain discrete would carry an elevated potential for spin-up
tornadoes, especially given ample low-level curvature in model
hodographs. Additionally, stronger downdrafts could easily bring
severe-level wind gusts down to the surface, and straight-line winds
are the primary severe threat. Some hail cannot be ruled,
particularly in discrete convection, though this should be a
secondary risk. As convection approaches the I-65 corridor between
00-03Z, instability will begin to wane as surface Tds struggle to
surpass the mid-50s. Upscale growth should begin to transition cells
into bowing segments or a broken line, increasing the damaging wind
threat relative to other severe hazards. A quick spin-up tornado
will still be possible, though the threat will progressively
decrease with time. Between the I-65 and I-75 corridors, convection
is expected to lose its instability source as the parameter space is
more akin to "high-shear, no CAPE". With that being said, a few
strong to severe wind gusts could still occur through the rest of
central KY as convection weakens between 03-06Z.
Behind the line of showers and storms, a dry slot should allow us to
clear out for much of the overnight hours as cooler and drier air
quickly rushes into the region. By around sunrise tomorrow, the mid-
level trough axis will begin to swing through the area, with low-
level moisture pinching off the dry slot as another band of low
stratus clouds and scattered rain showers moves over the region. As
the 850 mb trough axis crosses the region tomorrow morning, a couple
enhanced waves of showers should move across the area, especially
east of I-65. Intermittent showers will continue through much of the
day, gradually tapering in coverage from west to east during the
afternoon and evening hours. All in all, tomorrow will be quite a
drab, chilly day with temperatures stuck in the 40s under low clouds
and persistent 10-20 mph NW winds. While a few snowflakes could mix
in across the area tomorrow afternoon, p-types should be
predominantly liquid with no impacts expected.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Issued at 325 PM EDT Wed Mar 19 2025
Thursday Night through Friday Night...
We'll start off with a cold airmass in place Thursday night with
ridging nosing into the region. Sfc high pressure centered near the
Gulf Coast will slide east, and sfc winds will diminish early Friday
morning. Temperatures will tumble into the mid 20s to near 30
degrees by around daybreak Friday.
As the low level ridge axis shifts eastward on Friday, and a wave of
low pressure moves east across Minnesota and Ontario, a SW return
flow WAA regime returns to the Lower OH Valley. We'll see a good
amount of sunshine, with high clouds spreading overhead during the
second half of the day. Afternoon temps will top out in the 55-60
degree range.
Cloud cover briefly thickens Friday evening and overnight as an
upper level shortwave trough swings through and a sfc cold front
pushes through the area. Moisture looks rather meager, with deeper
moisture remaining off to our north across the Great Lakes/Upper
Ohio Valley. Mainly dry weather is expected Fri night, with lows in
the low to mid 40s.
Saturday through Tuesday...
Saturday looks mostly sunny and a bit breezy, with winds diminishing
toward evening as narrow sfc ridging builds in. Look for highs in
the mid 50s to lower 60s.
An amplifying upper level wave and deepening sfc low are forecast to
evolve eastward from the northern Plains to Upper Midwest on Sunday,
with a trailing cold front advancing across the MS Valley. The cold
front appears likely to sweep through southern IN and central KY by
Sunday evening or Sunday night. Ahead of this boundary, deep layer
forcing for ascent will increase beginning Sunday morning via
impressive jet dynamics and lower level isentropic ascent. Then, the
mid/upper level trough approaches from the northwest Sunday evening.
Rain chances will increase Sunday morning, with widespread rain
chances peaking during the afternoon and evening hours. There is a
low chance for thunderstorms, but instability may be quite limited.
Highs will range from the upper 50s to mid 60s, with perhaps
slightly cooler conditions in portions of southern IN.
Conditions dry out heading into next Monday. Deep cyclonic flow
aloft will linger over the eastern CONUS, and smaller scale wave
rippling through the flow could bring another chance for light
precipitation by Tuesday.
&&
.AVIATION /00Z TAFS THROUGH 06Z FRIDAY/...
Issued at 738 PM EDT Wed Mar 19 2025
Latest surface analysis places a 992 mb low center over central IL
with a cold front extending S. Current LVX radar is showing a line
of TS moving toward HNB. Expect a line of thunderstorms to sweep
through the region this evening, affecting all TAF sites, but
weakening as it moves east of SDF/BWG. SSW winds gusting to around
30kt will veer WSW after FROPA. Winds will subside a bit, but remain
gusty overnight. By Thursday morning, an MVFR stratus deck will
advect over the region accompanied by light drizzle, which may
reduce VIS. These conditions will persist for much of the day with
slowly improvements by Thursday late afternoon.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Wind Advisory until 11 PM EDT /10 PM CDT/ this evening for
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
IN...Wind Advisory until 11 PM EDT /10 PM CDT/ this evening for
INZ076>079-083-084-089>092.
&&
UPDATE...BJS/CG
SHORT TERM...CSG
LONG TERM...EBW
AVIATION...CGHazardous weather outlook, Mar 19, 6:58 PM EDT, 1 hour 30 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 658 PM EDT Wed Mar 19 2025 KYZ034>043-045>049-054>057-064>067-075>078-081-082-202300- Shelby-Franklin-Scott KY-Harrison KY-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Washington KY-Mercer-Jessamine- Clark KY-Marion-Boyle-Garrard-Madison-Green-Taylor-Casey-Lincoln- Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- 658 PM EDT Wed Mar 19 2025 /558 PM CDT Wed Mar 19 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/louisville on the Internet for more information about the following hazards. Wind Advisory. Strong non-thunderstorm winds are expected today, with gusts of 40 to 45 mph possible. Strong to severe storms will move through the region this evening, with damaging winds being the primary severe threat, although a spin-up tornado and hail cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. GENERAL STORM MOTION OF THE DAY: Storms this evening will move from the southwest to the northeast at 50 to 60 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-084-089>092-KYZ023>033-053-061>063-070>074-202300- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Larue-Butler-Edmonson- Hart-Logan-Warren-Simpson-Allen-Barren- 658 PM EDT Wed Mar 19 2025 /558 PM CDT Wed Mar 19 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... ...TORNADO WATCH 58 IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/louisville on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. Strong non-thunderstorm winds are expected today, with gusts of 40 to 45 mph possible. Strong to severe storms will move through the region this evening, with damaging winds being the primary severe threat, although a spin-up tornado and hail cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. GENERAL STORM MOTION OF THE DAY: Storms this evening will move from the southwest to the northeast at 50 to 60 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville.
In the hours before
Special weather statement, Mar 19, 7:20 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Louisville KY
720 PM EDT Wed Mar 19 2025
INZ083-192345-
Dubois IN-
720 PM EDT Wed Mar 19 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN DUBOIS COUNTY
THROUGH 745 PM EDT...
At 720 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Winslow, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern Dubois
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until midnight EDT for south
central Indiana.
&&
LAT...LON 3851 8707 3850 8706 3851 8705 3851 8700
3850 8698 3845 8707
TIME...MOT...LOC 2320Z 236DEG 51KT 3847 8713
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BJSLocal storm report, Mar 19, 7:54 PM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
754 PM EDT Wed Mar 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM Tstm Wnd Dmg 1 WNW Ireland 38.42N 87.02W
03/19/2025 Dubois IN 911 Call Center
Tree down on power lines along State Road 56
west of Jasper.
&&
CSGLocal storm report, Mar 19, 8:01 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
801 PM EDT Wed Mar 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM Tstm Wnd Dmg 2 ESE Ireland 38.41N 86.97W
03/19/2025 Dubois IN 911 Call Center
A shed roof was blocking the roadway along
350 W west of Jasper.
&&
CSGLocal storm report, Mar 19, 8:19 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
819 PM EDT Wed Mar 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM Tstm Wnd Dmg 2 ESE Ireland 38.41N 86.97W
03/19/2025 Dubois IN 911 Call Center
Power lines downed in the roadway at the
intersection of 350 W and West Schuetter
Road in Jasper.
&&
CSGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 8:08 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange, Perry | 37 min |
| Mar 19, 8:24 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Perry | 36 min |
| Mar 19, 8:44 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Orange, Perry, Washington | 31 min |
| Mar 19, 8:59 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 31 min |
| Mar 19, 8:59 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Perry | 31 min |
| Mar 19, 9:12 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Crawford, Floyd, Harrison, Jefferson, Orange and 2 more | 48 min |
| Mar 19, 9:26 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Perry | 34 min |
| Mar 19, 9:45 PM EDT | Special Weather Statement | LMK | Clark, Floyd, Jefferson, Scott | 45 min |
| Mar 19, 9:51 PM EDT | Special Weather Statement | LMK | Floyd, Harrison | 24 min |
| Mar 19, 10:29 PM EDT | Special Weather Statement | LMK | Clark | 31 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.